×

zbMATH — the first resource for mathematics

An arcsine law for Markov chains. (English) Zbl 0129.30605

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kai Lai Chung, Markov chains with stationary transition probabilities, Die Grundlehren der mathematischen Wissenschaften, Bd. 104, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. · Zbl 0092.34304
[2] Wolfgang Doeblin, Sur deux problèmes de M. Kolmogoroff concernant les chaînes dénombrables, Bull. Soc. Math. France 66 (1938), 210 – 220 (French). · Zbl 0020.14604
[3] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[4] Frank Spitzer, A combinatorial lemma and its application to probability theory, Trans. Amer. Math. Soc. 82 (1956), 323 – 339. · Zbl 0071.13003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.